# SDR DL764050119

- Difficulty date: February 17, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 13,710 hours, 5,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 331202195
- Condition: Shorted
- Location: Seat Row 22 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORKING ETOPS PRE-DEPARTURE CHECK FOUND EMERGENCY EXIT LIGHTS AT SEAT ROWS 17 ABC TO 24 ABC INOP.  REPLACED SHORTED TRACK LIGHT LAMP AT 22 ABC.
